Tysabri side effects?
Hi, I'm wondering what side effects people have experienced with Tysabri infusions? I had my 8th infusion on Friday, and I'm feeling so dizzy! This is a first for me, previously I've felt a bit tired for a day or so after, but not dizzy. Other than this dizziness my experience with Tysabri has been really positive, I've had a big improvement in some of my symptoms. ☺️
Dear @AmandaMartin, I’m glad to hear that you’re generally improving with Tysabri. I’ve just had my 55th infusion, and I’m happy to say that I’ve experienced no side-effects whatsoever. It’s a great medication. Good luck, and best wishes. Jon
Hi there, I've just had my 81st Tysabri infusion and I still get side-effects for 2 days mainly fatigue, sometimes nausea and headache too. I also have been diagnosed with an inner ear issue, so sometimes I get a little dizzy after the treatment which is apparently common when you have inner ear issue mixed with fatigue. In any case it's always wise to talk to your doc about those side effects ;-) Cheers, Flo